# SDR 95ZZZX3260

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4504Q
- Make and model: Cessna 402A
- Aircraft serial: 402A0004
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Duct
- Part number: 50175422
- Condition: Deformed
- Location: Copilot Defrost
- Part time: 4,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET ON DUCT DEFORMED DUE TO HEAT RESTRICTING AIR FLOW.  (COPILOT DEFROST.)  SUBMITTER FABRICATED NEW DUCT OUT OF FIBERGLASS USING OLD DUCT AS PATTERN.  DAMAGE DIFFICULT TO DETECT.  SUBMITTER SUGGESTS REMOVING HOSE, CABIN FIREWALL, TO INSPECT.
